Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i11.20
pages 19-28

The Problem of a Mathematical Safe with a Prime Number of Lock States

Andrey G. Donets
National Aviation University, Kiev
Artem L. Gurin
National Technical University of Ukraine "Igor Sikorsky Kiev Polytechnic Institute", Kiev


Mathematical safes with locks of the same kind are considered; the number of lock states is a prime number. All five possible cases that parametrically depend on the safe state size matrix are studied.


  1. Donets G.A., Solution of safe problem on (0.1)-matrices, Cybernetics and Systems Analysis, 2002, No. 1, 98–105.

  2. Agai Ag, Hamish Yakub, Donets G.A., The problem of a mathematical safe on matrices, Teoriya optimalnykh resheniy, 2013, 124–130.

  3. Kryvyi S.L., Algorithms for solution of systems of linear Diophantine equations in residue fields, Cybernetics and Systems Analysis, 2007, 43, No. 2, 171–178.

  4. Donets G.A., Gurin A.L., The Problem of a mathematical safe of locks with two states, Mezhdunarodnyi nauchno-tekhnicheskiy zhurnal “Problemy upravleniya i informatiki”, 2018, No. 5, 33–41.

Articles with similar content:

Synthesis of Control in Nonlinear Systems with Different Types of Feedback and Strategies of Control
Journal of Automation and Information Sciences, Vol.45, 2013, issue 7
Samir Zakir oglu Guliyev
Solving the Safe Problem on Matrixes with Two Types of Locks
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Aghaei Agh Ghamish Yaghaub
Realization of the Game Approach to Control of Second Order Linear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 10
Igor F. Eryemenko, Alexander G. Gurko
Synthesis of Robust Constrained Inventory Control in Supply Networks on the Base of Descriptor System Approach
Journal of Automation and Information Sciences, Vol.49, 2017, issue 5
Leonid M. Lyubchyk , Yuriy I. Dorofieiev
On Inversion of the Problem of Analytical Designing the Controllers
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Vladimir B. Larin